I took by mistake medication prescribed for my daughter
Patient :I took 2 10 mg abilify pills that belong to my younger daughter by mistake thinking there were sleeping pills now I can't stay still and can't adj my brain. What can I eat or drink to get rid of this .
Thanks for using “Ask the doctor” for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Abilify has aripiprazole which is an activating antipsychotic and can cause restlessness called akathesia. Probably you are suffering the same. These symptoms are most likely to last for 10-12 hours and then settle down by self. Meanwhile you may drink plenty of water and try to relax by taking deep breaths. Not to panic, but it would be better to report to the emergency room so that the ER doctor can monitor you during this period.
Next time, be careful with the medicines.
Hope this helps
In case if you have any questions future, please use the “Ask The Doctor” services to help you with your queries.
Wish you a good health
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.